Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I was wondering if increasing the dose to 30 mg/day is safe or not

I am a 22 year old female. I weigh 268 pounds. none of the diets ever work I am really desperate and I need help! I can t stop eating and its really depressing. I tried sibutramine once before and it was amazing, I stopped eating so easily, but I suddenly developped tolerance now 15 mg sibutramine/day never work and I eat more. I was wondering if increasing the dose to 30 mg/day is safe. I have no history of heart or blood pressure disease.
Asked On : Sat, 24 Jul 2010
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sibutramine can be habit forming. Do not take more or less of it or take it more often or for a longer time than prescribed by your doctor. Sibutramine dose can be increased after taking the drug for 4 weeks provided you have no side effects.
You may not continue to lose weight after your first 6 months of treatment. However, you should continue to take sibutramine even if you have stopped losing weight. If you stop taking sibutramine, you may gain weight. Do not stop taking sibutramine without talking to your doctor.Follow the diet and exercise program your doctor has given you.
Answered: Sat, 24 Jul 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor